[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.146.176.30. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 1977

Acute Erythroleukemia Complicating Prolonged Chemotherapy for Ovarian Carcinoma

Author Affiliations

From the Sections of Medical Oncology (Dr Khandekar), Hematology (Dr Kurtides), and General Internal Medicine (Dr Stalzer), Evanston Hospital, Evanston, Ill, and the Department of Medicine, Northwestern University Medical School, Chicago.

Arch Intern Med. 1977;137(3):355-356. doi:10.1001/archinte.1977.03630150055015
Abstract

Two patients with ovarian carcinoma developed acute erythroleukemia following prolonged chemotherapy with an alkylating agent. An analysis of our patients, together with literature review of similar cases, suggests that the duration of chemotherapy may have been the most important factor in the leukemogenesis. We suggest that the duration of chemotherapy required to achieve a cure in patients with ovarian carcinoma in complete remission can be determined only by prospective controlled trials.

(Arch Intern Med 137:355-356, 1977)

×